# SDR IPXA2019071044277

- Difficulty date: June 21, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 25,492 hours, 17,533 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175N7001
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3 LT HORIZONTAL STABILIZER HAS DENT AT UPPER INBOARD EXTERNAL SKIN BETWEEN LEADING EDGE(AUX-SPAR) AND FRONT SPAR NEAR INBOARD LOGO LIGHT. REPAIRED IAW EO B757-5510-73206-A.
